# SDR AALA201709189050

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 9,723 hours, 3,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR ANGLE IS LOOSE.  ATTACHED GIRT BAR ANGLE IAW SRM 51-20-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
